# SDR VJ970271

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pack
- Condition: Came Off
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY SLIDE PACK CAME OFF.  INSTALLED L-1 DOOR EMERGENCY SLIDE PACK IAW VJMM25-61.
